Skip to Main content Skip to Navigation
Journal articles

Mathematical Modelling of the Permeation of Gases in Polymers

Abstract : In this work, we focus on the experiments of permeation in order to characterise the transport coefficients and how they depend on the gas concentration. First, a physical and mathematical modelling approach is presented. Two models are used in order to describe the diffusion of gases in polymers. The mathematical modelling leads thereafter to the construction of an unusual optimisation problem. A work complementary to this approach relates to the study of parameter sensitivity, which characterises the coefficient of diffusion and the maximum gas concentration, unknown in the permeation tests. This method of optimisation does not depend on the initialisation of the parameters and makes it possible to determine a unique set of parameters.
Document type :
Journal articles
Complete list of metadata

Cited literature [8 references]  Display  Hide  Download
Contributor : EDP Sciences Connect in order to contact the contributor
Submitted on : Friday, March 1, 2019 - 3:52:55 PM
Last modification on : Monday, March 28, 2022 - 11:26:04 AM
Long-term archiving on: : Thursday, May 30, 2019 - 3:20:26 PM


Publication funded by an institution





Z. Benjelloun-Dabaghi, A. Benali. Mathematical Modelling of the Permeation of Gases in Polymers. Oil & Gas Science and Technology - Revue d'IFP Energies nouvelles, Institut Français du Pétrole (IFP), 2001, 56 (3), pp.295-303. ⟨10.2516/ogst:2001025⟩. ⟨hal-02053924⟩



Record views


Files downloads